# SDR DALA2021051802770

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 NRC IS ISSUED INSTEAD OF NRC SERIAL NUMBER 00412 DUE TO WRONG DESCRIPTION: PREVIOUS BLEND OUT ON EXTERNAL FUSELAGE SKIN BTW STA:1540-1560 AND STGR.26R - 28R. CORRECTIVE ACTION: SUMMARY OF NRC 00441: EXTERNAL FUSELAGE SKIN BTW STA:1540-1560 AND STGR.26R - 28R WAS REPAIRED PER B757-200 SRM.
